# SDR ASAA2023011741531

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 2,934 hours, 869 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning Message
- Condition: False Activation
- Location: Windshear Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PREDICTIVE WINDSHEAR WARNING AHEAD ON FINAL APPROACH, RADAR LOCKED CLEAR WITH ONLY LIGHT PRECIP. WARNING WENT AWAY AND THEN RETURNED ONCE AIRCRAFT WAS ON THE GROUND WITH WHEEL SPOOL UP. GROUNDED - YES. RAN B737-9 IFIM TASK 31-00-00-810-803, NO EXISTING OR INBOUND FAULTS FOUND. WXRDR OPS TEST OKAY. REF B737-9 AMM 34-41-00.
